# SDR BUEA20170312001

- Difficulty date: March 10, 2017
- Submitted: March 12, 2017
- Operation: Air carrier
- Aircraft: N459AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145185
- Aircraft time: 26,820 hours, 23,029 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT ON WHILE ON APPROACH, NR 2 PACK TRIPPED & HAD TO BE RESET.  AFTER LANDING & DURING TAXI TO GATE, A STRONG METAL BURNING ODOR AND SMOKE FROM NR 2 PACK.  MAINTENANCE TROUBLESHOT THE NR 2 PACK.  MAINTENANCE PERFORMED AN OPERATIONAL CHECK OF THE NR 1 & 2 PACK SYSTEMS IAW 21-51-00 AND COULD NOT DUPLICATE THE BURNING ODOR.
